Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

See all formats and pricing
More options …
Volume 22, Issue 2


An identification problem for a semilinear evolution delay equation

Alfredo Lorenzi
  • Dipartimento di Matematica “F. Enriques”, Università degli Studi di Milano, Via Saldini 50, 20133 Milano, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Ioan I. Vrabie
  • Faculty of Mathematics, “Al. I. Cuza” University, Iaşi 700506, Romania; and “O. Mayer” Mathematics Institute of the Romanian Academy, Iaşi 700505, Romania
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-11-27 | DOI: https://doi.org/10.1515/jip-2013-0020


We prove the existence, uniqueness and continuous dependence on the data of a mild solution to an identification problem for a first-order semilinear delay differential equation in a Banach space subjected to an overdetermination expressed by means of an integral with respect to an absolutely continuous measure (with respect to the Lebesgue measure). Two applications to some identification problems, the first one for a parabolic delay equation and the second one for a hyperbolic delay equation, are also considered.

Keywords: Identification problem; first-order semilinear differential delay equation; unknown source; C0-semigroup of contractions; parabolic equation; first order hyperbolic equation

MSC: 34K29; 34G20; 35K20; 35K90; 35L40; 47D06; 47H10

About the article

Received: 2013-03-20

Published Online: 2013-11-27

Published in Print: 2014-04-01

Citation Information: Journal of Inverse and Ill-posed Problems, Volume 22, Issue 2, Pages 209–244, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jip-2013-0020.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in